# SDR C2XA11TY036

- Difficulty date: March 20, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 23,174 hours, 17,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PATH LIGHT STRIP INOP.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT STRIP IAW EMB145 AMM 33-50-12 OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
